# SDR SWAA2021040559122

- Difficulty date: March 28, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 53,274 hours, 31,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING INTERIOR EMERGENCY LIGHTS HAVE BURNED OUT BULBS / REMOVED; REPLACED AND PERFORMED GOOD OPS CHECK OF ALL INOP OVERWING INTERIOR EMERGENCY EXIT SIGN LIGHT LAMPS PER AMM 33-51-01-960-801 STEP 2.B.(1)(A) AND 2.B.(1)(C) AND 2.B.(2).
